# SDR YENA2021071500462

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 54,810 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7869
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 60,839 hours, 21,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  520, ATL-JFK. R2 EMERGENCY LIGHT INOP ( EXIT MARKING SIGNS/BULBS (NO PAX) ); DURING OPS CHK FOUND EPSU AFT (13WL) FAULT. R/R EPSU (13WL) IAW AMM 33-51-38. PERFORMED ALL OPS CHECK. OPS CHK GOOD NO FAULT FOUND. R2 EMERGENCY LIGHT OPS CHK GOOD. THIS CLEARS MDDR. PLACARD REMOVED, MCC NOTIED, MX-4 UPDATED.
